EconPapers    
Economics at your fingertips  
 

Details about Mathijs J.M. Jansen

Workplace:School of Business and Economics, Maastricht University, (more information at EDIRC)

Access statistics for papers by Mathijs J.M. Jansen.

Last updated 2014-06-04. Update your information in the RePEc Author Service.

Short-id: pja270


Jump to Journal Articles

Working Papers

1996

  1. On the Finiteness of Stable Sets
    Game Theory and Information, University Library of Munich, Germany Downloads View citations (2)

Journal Articles

2012

  1. A modified Cournot model of the natural gas market in the European Union: Mixed-motives delegation in a politicized environment
    Energy Policy, 2012, 41, (C), 280-285 Downloads View citations (13)

2009

  1. On the impact of managerial bonus systems on firm profit and market competition: the cases of pure profit, sales, market share and relative profits compared
    Managerial and Decision Economics, 2009, 30, (3), 141-153 Downloads View citations (31)

2007

  1. A note on strategic delegation: The market share case
    International Journal of Industrial Organization, 2007, 25, (3), 531-539 Downloads View citations (102)
  2. Bargaining over managerial contracts in delegation games: managerial power, contract disclosure and cartel behavior
    Managerial and Decision Economics, 2007, 28, (8), 897-904 Downloads View citations (27)

2005

  1. On the computation of stable sets for bimatrix games
    Journal of Mathematical Economics, 2005, 41, (6), 735-763 Downloads View citations (2)

2004

  1. Independence of inadmissible strategies and best reply stability: a direct proof
    International Journal of Game Theory, 2004, 32, (3), 371-377 Downloads

2003

  1. Making solutions invariant
    International Journal of Game Theory, 2003, 32, (1), 161-180 Downloads View citations (1)

2001

  1. An ordinal selection of stable sets in the sense of Hillas
    Journal of Mathematical Economics, 2001, 36, (2), 161-167 Downloads
  2. Invariance properties of persistent equilibria and related solution concepts
    Mathematical Social Sciences, 2001, 41, (1), 111-130 Downloads View citations (1)

2000

  1. On the computation of stable sets and strictly perfect equilibria
    Economic Theory, 2001, 17, (2), 325-344 Downloads View citations (2)
  2. Ordinality of solutions of noncooperative games
    Journal of Mathematical Economics, 2000, 33, (1), 13-34 Downloads View citations (4)
  3. Player splitting in extensive form games
    International Journal of Game Theory, 2000, 29, (3), 433-450 Downloads

1998

  1. The reduced form of a game
    European Journal of Operational Research, 1998, 106, (1), 204-211 Downloads View citations (1)
  2. note: On the Finiteness of Stable Sets
    International Journal of Game Theory, 1997, 26, (2), 275-278

1997

  1. Characterization of Consistent Assessments in Extensive Form Games
    Games and Economic Behavior, 1997, 21, (1-2), 238-252 Downloads View citations (15)
  2. Consistency of assessments in infinite signaling games
    Journal of Mathematical Economics, 1997, 27, (4), 425-449 Downloads View citations (1)
  3. Extending Invariant Solutions
    Games and Economic Behavior, 1997, 21, (1-2), 135-147 Downloads View citations (1)
  4. On the invariance of solutions of finite games
    Mathematical Social Sciences, 1997, 33, (3), 251-267 Downloads View citations (5)

1996

  1. On Quasi-Stable Sets
    International Journal of Game Theory, 1996, 25, (1), 43-49 View citations (1)

1994

  1. On Strictly Perfect Sets
    Games and Economic Behavior, 1994, 6, (3), 400-415 Downloads View citations (5)

1993

  1. On the Set of Proper Equilibria of a Bimatrix Game
    International Journal of Game Theory, 1993, 22, (2), 97-106 View citations (9)
 
Page updated 2021-01-27